Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: High doses of Parnate Steeler Tori

Posted by Judy on October 24, 2000, at 7:36:39

In reply to Re: High doses of Parnate Steeler Steeler Tookahn, posted by Tori on October 23, 2000, at 3:34:39

Thanks Tori, but it seems that I only sleep five hours when I'm taking MAOI's no matter what time I take them. When I was taking Nardil, I didn't mind at all. I had so much energy that I couldn't wait to get out of bed in the morning and get going. Not so with Parnate - I always seem to be dragging and I'm hoping I can find some kind of augmentation that will give me some energy.
I wish you good luck with Parnate. It can be some people's miracle drug. Judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:46965
URL: http://www.dr-bob.org/babble/20001022/msgs/47239.html